Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Miami, FL

May 22, 2015Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 22, 2015, 5:24 PM EDT for Miami-Dade County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2015, 5:24 PM EDT (21:24 UTC)
Expired
May 22, 2015, 5:47 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 27 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1300 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WUUS52 KMFL 222124
SVRMFL
FLC086-222200-
/O.NEW.KMFL.SV.W.0019.150522T2124Z-150522T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
524 PM EDT FRI MAY 22 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 600 PM EDT

* AT 524 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER MEDLEY...OR NEAR HIALEAH.
  THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  HIALEAH...DORAL...MIAMI LAKES...HIALEAH GARDENS AND MEDLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2582 8053 2592 8048 2591 8029 2578 8035
TIME...MOT...LOC 2124Z 319DEG 1KT 2586 8040 

$$

KONARIK
1 follow-up statement
226 
WWUS52 KMFL 222147
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT FRI MAY 22 2015

FLC086-222157-
/O.CAN.KMFL.SV.W.0019.000000T0000Z-150522T2200Z/
MIAMI-DADE FL-
547 PM EDT FRI MAY 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE
COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2582 8053 2592 8048 2591 8029 2578 8035
TIME...MOT...LOC 2144Z 319DEG 1KT 2586 8040 

$$

KONARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:51 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 22, 2:51 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT FRI MAY 22 2015

...LIFE-THREATENING RIP CURRENTS DEVELOPING ATLANTIC BEACHES THIS
HOLIDAY WEEKEND...

.DISCUSSION...
THE WEATHER ELEMENT HAVING POTENTIALLY THE HIGHEST IMPACT ACROSS
OUR SERVICE AREA THROUGH THE HOLIDAY WEEKEND WILL BE AN EAST WIND.
SOUNDS INNOCENT? BUT IT IS NOT. A STRENGTHENING EASTERLY WIND,
ESPECIALLY BY SUNDAY AND MEMORIAL DAY, WILL LEAD TO THE
DEVELOPMENT OF LIFE-THREATENING RIP CURRENTS ALONG THE ATLANTIC
BEACHES. GIVEN THE CROWDS EXPECTED AT THE BEACHES THIS HOLIDAY
WEEKEND...HAVE ISSUED AN EARLY STATEMENT TO HIGHLIGHT A HIGH RISK
OF RIP CURRENTS...EFFECTIVE FOR THE PALM BEACH, BROWARD, AND
MIAMI-DADE BEACHES FROM SATURDAY EVENING THROUGH TUESDAY.

IT WILL BE A DANGEROUS COMBINATION OF NICER BEACH WEATHER WHILE AT
THE SAME TIME THE SURF BECOMES LIFE-THREATENING. WE ENCOURAGE OUR
PARTNERS TO HIGHLIGHT THIS RISK AS WELL AS SAFETY MESSAGES -- IF
YOU SWIM, ALWAYS SWIM IN FRONT OF A LIFEGUARD. HERE'S HOPING WE
HAVE A SAFE MEMORIAL DAY WEEKEND AT OUR BEACHES!

AS FAR AS THUNDERSTORM POTENTIAL THIS HOLIDAY WEEKEND...MOISTURE
AND INSTABILITY WILL REMAIN HIGH THIS AFTERNOON AS WELL AS
SATURDAY, THEN MOISTURE DECREASES SUN-MON...AND MORE SIGNIFICANTLYBY
THE MIDDLE PART OF NEXT WEEK (PER A CONSENSUS OF THE GLOBAL
MODELS) AS DRY AIR MOVES INTO FLORIDA AROUND A STRONG HIGH OVER
THE ATLANTIC. WIND FLOW WILL BECOME EASTERLY BY TOMORROW...AND
THIS WILL FOCUS THUNDERSTORMS OVER THE INTERIOR TO THE GULF COAST
EACH AFTERNOON.

THREAT FOR INTENSE THUNDERSTORMS EXISTS THIS AFTERNOON OVER THE
INTERIOR AND POSSIBLY AGAIN ACROSS THE INTERIOR AND GULF COAST ON
SATURDAY AFTERNOON...WITH THE THREATS BEING FREQUENT LIGHTNING,
STRONG WIND GUSTS AND HAIL.

TEMPS/HUMIDITY GET TAPPED DOWN A TAD DURING THE MIDDLE PART OF
NEXT WEEK AS THAT DRY AIR MOVES IN FROM THE EAST ON A REFRESHING
BREEZE. BOTH GFS AND ECMWF SHOW DEWPOINTS DROPPING BACK INTO THE
60S TUE-THU...LIKELY THE LAST "FRESH" GASP BEFORE THE SUMMER
SAUNA SETS IN! /GREGORIA

&&

.MARINE...WINDS WILL BECOME EASTERLY THIS WEEKEND AND BE ON THE
INCREASE...INTO THE 15-20 KT RANGE BY SUN-MON. THIS WILL LEAD TO
ROUGH MARINE CONDITIONS ALONG WITH BUILDING SEAS OF 4-5 FT ACROSS
THE ATLANTIC WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  88  79  87 /  20  20  20  20
FORT LAUDERDALE  77  87  78  87 /  10  20  20  30
MIAMI            76  89  77  87 /  20  20  20  30
NAPLES           74  93  72  93 /  20  60  30  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK FROM SATURDAY EVENING THROUGH TUESDAY
     AFTERNOON FOR FLZ168-172-173.

AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 22, 12:09 PM EDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1209 PM EDT FRI MAY 22 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
230415-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1209 PM EDT FRI MAY 22 2015

...LIFE-THREATENING RIP CURRENTS DEVELOPING ATLANTIC BEACHES BY SUNDAY-MEMORIAL DAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...FOCUSING
ACROSS INTERIOR SOUTH FLORIDA. A FEW OF THE STORMS COULD BECOME
STRONG, CONTAINING FREQUENT LIGHTNING, GUSTY WINDS, SMALL HAIL AND
HEAVY RAINFALL.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
UP TO 50 MPH.

HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST STORMS.

FLOODING: ISOLATED STREET AND LOW LYING FLOODING ARE POSSIBLE WITH
THE STORMS.

VISIBILITY: POOR VISIBILITY IS POSSIBLE ACROSS PORTIONS OF INTERIOR
SOUTH FLORIDA LATE TONIGHT DUE TO THE LARGE WILDFIRE IN RURAL
COLLIER COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL SLOWLY WANE AND SHIFT
TO THE WESTERN AREAS OF SOUTH FLORIDA THIS MEMORIAL DAY WEEKEND.

DANGEROUS AND LIFE THREATENING RIP CURRENTS WILL BE DEVELOPING
ALONG THE ATLANTIC BEACHES THIS MEMORIAL DAY WEEKEND AS WINDS TURN
EASTERLY AND INCREASE. THIS STRONG ONSHORE WIND WILL LEAD TO ROUGH
SURF AND LIFE THREATENING RIP CURRENTS. THE RISK OF RIP CURRENTS
WILL BE GREATEST SUNDAY AND MEMORIAL DAY.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, May 22, 4:20 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
420 PM EDT FRI MAY 22 2015

FLZ066-070-071-222100-
INLAND BROWARD COUNTY FL-INLAND COLLIER COUNTY FL-HENDRY FL-
420 PM EDT FRI MAY 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
NORTHWESTERN BROWARD...NORTHEASTERN COLLIER AND SOUTHEASTERN HENDRY
COUNTIES UNTIL 500 PM EDT...

* AT 420 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
  HENDRY CORRECTIONAL TO NEAR EAST TOLL GATE ON ALLIGATOR ALLEY...AND
  MOVING WEST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MICCOSUKEE INDIAN
  RESERVATION...HENDRY CORRECTIONAL...MICCOSUKEE SERVICE PLAZA...
  INTERSECTION I-75 AND U.S. 27...BIG CYPRESS SEMINOLE RESERVATION...
  MILE MARKER 60 ON ALLIGATOR ALLEY...MILE MARKER 30 ON ALLIGATOR
  ALLEY...EAST TOLL GATE ON ALLIGATOR ALLEY...BIG CYPRESS NATIONAL
  PRESERVE...WEST BROWARD REC. AREA ON ALLIGATOR ALLEY...BIG CYPRESS
  ACCESS AREAS OFF ALLIGATOR ALLEY AND COLLIER COUNTY REST AREA ON
  ALLIGATOR ALLEY.

LAT...LON 2625 8036 2606 8051 2618 8134 2636 8130
TIME...MOT...LOC 2020Z 073DEG 7KT 2624 8114 2619 8050

KONARIK
Special weather statement, May 22, 4:42 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
442 PM EDT FRI MAY 22 2015

FLZ070-071-073-075-222130-
MAINLAND MONROE FL-INLAND MIAMI-DADE COUNTY FL-
INLAND BROWARD COUNTY FL-INLAND COLLIER COUNTY FL-
442 PM EDT FRI MAY 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
SOUTHWESTERN BROWARD...SOUTHEASTERN COLLIER...NORTHWESTERN MIAMI-DADE
AND NORTHEASTERN MAINLAND MONROE COUNTIES UNTIL 530 PM EDT...

* AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
  MICCOSUKEE SERVICE PLAZA TO NEAR SHARK VALLEY OBS TOWER...AND
  MOVING EAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORTYMILE BEND...SHARK VALLEY OBS TOWER...DADE-COLLIER TRAINING
  AIRPORT AND BIG CYPRESS NATIONAL PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2605 8055 2560 8070 2561 8099 2612 8090
TIME...MOT...LOC 2042Z 258DEG 9KT 2607 8075 2565 8084

KONARIK
Local storm report, May 22, 4:59 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
459 PM EDT FRI MAY 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     WATER SPOUT      8 E BUCKHEAD RIDGE      27.16N  80.77W
05/21/2015                   AMZ610             FL   PUBLIC

            PHOTO OF LIGHTNING ILLUMINATED WATERSPOUT OVER LAKE
            OKEECHOBEE.

&&

EVENT NUMBER MFL1500084

KONARIK
Special weather statement, May 22, 5:03 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT FRI MAY 22 2015

FLZ073-075-174-222200-
FAR SOUTH MIAMI-DADE COUNTY FL-MAINLAND MONROE FL-INLAND MIAMI-
DADE COUNTY FL-
503 PM EDT FRI MAY 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
SOUTHWESTERN MIAMI-DADE AND SOUTHEASTERN MAINLAND MONROE COUNTIES
UNTIL 600 PM EDT...

* AT 502 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER MAHOGANY HAMMOCK...OR 14 MILES NORTHEAST OF FLAMINGO...MOVING
  SOUTHWEST AT 15 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FLAMINGO...MAHOGANY HAMMOCK...FLAMINGO AND EVERGLADES NATIONAL
  PARK.

LAT...LON 2513 8107 2522 8100 2522 8092 2525 8090
      2529 8095 2542 8084 2541 8063 2517 8067
      2517 8068 2514 8070 2517 8073 2516 8075
      2515 8072 2516 8080 2515 8080 2518 8081
      2517 8090 2514 8090
TIME...MOT...LOC 2102Z 024DEG 13KT 2532 8080

KONARIK
Special weather statement, May 22, 5:05 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
505 PM EDT FRI MAY 22 2015

FLZ066-070-222145-
INLAND COLLIER COUNTY FL-HENDRY FL-
505 PM EDT FRI MAY 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
CENTRAL COLLIER AND SOUTHEASTERN HENDRY COUNTIES UNTIL 545 PM EDT...

* AT 505 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIG CYPRESS SEMINOLE
  RESERVATION TO 12 MILES SOUTHWEST OF HENDRY CORRECTIONAL. THESE
  STORMS WERE NEARLY STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HENDRY CORRECTIONAL...BIG CYPRESS SEMINOLE RESERVATION...BIG
  CYPRESS NATIONAL PRESERVE...DEEP LAKE...MILES CITY...INTERSECTION
  ALLIGATOR ALLEY AND SR 839...SUNNILAND...BIG CYPRESS ACCESS AREAS
  OFF ALLIGATOR ALLEY AND COLLIER COUNTY REST AREA ON ALLIGATOR
  ALLEY.

LAT...LON 2650 8097 2624 8092 2601 8136 2626 8143
TIME...MOT...LOC 2105Z 204DEG 1KT 2635 8101 2616 8131

KONARIK
Special weather statement, May 22, 5:19 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
519 PM EDT FRI MAY 22 2015

FLZ073-074-222200-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
519 PM EDT FRI MAY 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR NORTH
CENTRAL MIAMI-DADE COUNTY UNTIL 600 PM EDT...

* AT 519 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR MEDLEY...OR 7 MILES WEST OF HIALEAH...MOVING SOUTHEAST AT 5
  MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HIALEAH...MIAMI GARDENS...DORAL...MIAMI LAKES...HIALEAH GARDENS...
  MEDLEY...PENNSUCO...FOUNTAINBLEAU AND TAMIAMI.

LAT...LON 2580 8052 2593 8046 2592 8028 2577 8034
TIME...MOT...LOC 2119Z 295DEG 6KT 2585 8041

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 12:07 PM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach7 days
May 22, 2:13 PM EDTSpecial Weather StatementMFLPalm Beach47 min
May 22, 2:29 PM EDTSevere Thunderstorm WarningMFLPalm Beach31 min
May 22, 2:58 PM EDTSpecial Weather StatementMFLPalm Beach47 min
May 22, 3:08 PM EDTSpecial Weather StatementMFLBroward52 min
May 22, 3:19 PM EDTSpecial Weather StatementMFLHendry41 min
May 22, 3:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
May 22, 3:29 PM EDTSpecial Weather StatementMFLCollier46 min
May 22, 3:32 PM EDTSevere Thunderstorm WarningMFLBroward28 min
May 22, 4:00 PM EDTSpecial Weather StatementMFLBroward45 min
May 22, 4:14 PM EDTSpecial Weather StatementMFLCollier46 min
May 22, 4:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
May 22, 4:18 PM EDTSpecial Weather StatementMFLHendry42 min
May 22, 4:20 PM EDTSpecial Weather StatementMFLBroward40 min
May 22, 4:42 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
May 22, 5:03 PM EDTSpecial Weather StatementMFLMonroe57 min
May 22, 5:05 PM EDTSpecial Weather StatementMFLCollier40 min
May 22, 5:19 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
May 22, 5:38 PM EDTSpecial Weather StatementMFLMonroe52 min
May 22, 5:56 PM EDTSpecial Weather StatementMFLCollier49 min
May 22, 6:28 PM EDTSpecial Weather StatementMFLCollier47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.